English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scaling Properties of Turbulent Convection in Two-Dimensional Periodic Systems

Biskamp, D., & Schwarz, E. (1997). Scaling Properties of Turbulent Convection in Two-Dimensional Periodic Systems. Europhysics Letters, 40, 6, 637-642.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-D087-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-D088-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Biskamp, D.1, Author              
Schwarz, E.1, Author              
Affiliations:
1Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Europhysics Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40, 6 Sequence Number: - Start / End Page: 637 - 642 Identifier: -